# SDR HEEA063277

- Difficulty date: August 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N59806
- Make and model: Bell 214ST
- Aircraft serial: 28140
- System (JASC): 2435 · Starter-Generator
- Part: Clutch
- Part number: 36B510954G2
- Condition: Slippage
- Location: Starter/Gen
- Component: 214060056103
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLUTCH FAILED SLIPPAGE TORQUE TEST.  IT EXCEEDED MAXIMUM LIMITS.  REPLACED CLUTCH AND RETURNED STARTER TO SERVICE.
